# SDR SWIA2022012464020

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 45,689 hours, 39,878 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM FAT, FLAPS FAIL MESSAGE. RAN QRH. PROCEEDED TO DEN. LANDED WITH 200 FPM, WITHOUT INCIDENT.  AFTER TAKEOFF FROM FAT, FLAPS FAIL MESSAGE. RAN QRH. PROCEEDED TO DEN. LANDED WITH 200 FPM, WITHOUT INCIDENT.   RESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10 COMPLIANCE FORM. OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES. COMPLIED WITH IN ACCORDANCE WITH FIM FMRP CHAPTER 27 RESET PROCEDURES AND AD 2009-06-12 MCI CREATED  FOR FULL AD COMPLIANCE BY MCC
